PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 57(71) (dedicated to Djuro Kurepa), pp. 189--195 (1995)
There are infinitely many countable models of strictly stable theories with no dense forking chains
Predrag Tanovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: We prove that a countable, complete, strictly stable theory with no dense forking chains has infinitely many pairwise nonisomorphic countable models.
Classification (MSC2000): 03C45
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts